# SDR CA000511015

- Difficulty date: April 27, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 14,686 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040536101
- Condition: Making Metal
- Location: M/R Mast
- Part time: 79,800 hours, 62,780 cycles
- Component: Main Rotor Mast/, Bell, 206040014003
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) TWO TINY MARKS ON BEARING - MAKING METAL.  REPLACED WITH NEW MAST BEARING 206-040-536-101, S/N J0394-1 AND 2, NEW SEAL AND COMPLY WITH 1500 HOUR INSPECTION.
